Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On the Adjunction Mapping of Very Ample Vector Bundles of Corank One

Antonio Lanteri, Marino Palleschi and Andrew J. Sommese
Transactions of the American Mathematical Society
Vol. 356, No. 6 (Jun., 2004), pp. 2307-2324
Stable URL: http://www.jstor.org/stable/3844949
Page Count: 18
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Adjunction Mapping of Very Ample Vector Bundles of Corank One
Preview not available

Abstract

Let ε be a very ample vector bundle of rank n - 1 over a smooth complex projective variety X of dimension n ≥ 3. The structure of (X, ε) being known when $k(K_{X} + det\varepsilon) \leq 0$, we investigate the structure of the adjunction mapping when $0 < k(K_{X} + det\varepsilon) < n$.

Page Thumbnails

  • Thumbnail: Page 
2307
    2307
  • Thumbnail: Page 
2308
    2308
  • Thumbnail: Page 
2309
    2309
  • Thumbnail: Page 
2310
    2310
  • Thumbnail: Page 
2311
    2311
  • Thumbnail: Page 
2312
    2312
  • Thumbnail: Page 
2313
    2313
  • Thumbnail: Page 
2314
    2314
  • Thumbnail: Page 
2315
    2315
  • Thumbnail: Page 
2316
    2316
  • Thumbnail: Page 
2317
    2317
  • Thumbnail: Page 
2318
    2318
  • Thumbnail: Page 
2319
    2319
  • Thumbnail: Page 
2320
    2320
  • Thumbnail: Page 
2321
    2321
  • Thumbnail: Page 
2322
    2322
  • Thumbnail: Page 
2323
    2323
  • Thumbnail: Page 
2324
    2324